# SDR AALA20141119011

- Difficulty date: November 19, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 67,041 hours, 17,834 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N40004175A
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING SLAT BETWEEN WS 509.50 TO 537.50 APPROX 47 INCHES INBD FROM OTBD END, 6 INCHES UP FROM LE.  INSTALLED FILLER & DOUBLER ON LT WING SLAT IAW AARD 57-43-00-1 & SRM 57-43-01-2R.
